Mixed Shock due to Sepsis and Anaphylactic Reaction With Kounis Syndrome Secondary to Dipyrone (Metamizole): Case Report.
Аннотация
Kounis syndrome (KS) is a rare condition that combines acute coronary syndrome (ACS) with an allergic or anaphylactic reaction; in this case, it also occurred alongside sepsis, a coexistence not previously reported in scientific literature. The case of a 65-year-old man is presented with a history of allergy to penicillin and metamizole, admitted for persistent fever. Following intravenous metamizole administration, he developed hypotension, chest pain, bradycardia, dynamic electrocardiographic changes, and elevated troponin levels, in the context of pneumonia and hematologic dysfunction suggestive of sepsis. The final diagnosis was mixed shock (anaphylactic and septic) with Type I KS. Intramuscular epinephrine, antiallergic therapy, antibiotics, and ACS management were administered, with favorable evolution. This case underscores the importance of recognizing KS, an underdiagnosed entity, even in scenarios of critical comorbidity, as well as the need to maintain a broad differential diagnosis in the emergency department to prevent potentially serious diagnostic delays and errors.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.